# SDR AWXA200400843

- Difficulty date: August 2, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 21,189 hours, 8,784 cycles
- Engine: Iae V2500A1
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030314
- Part serial: 3419
- Condition: Faulty
- Location: Zone 123
- Part time: 9,322 hours, 3,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON CLIMB OUT, EN ROUTE FOR YYZ AT APPROXIMATELY 4000 FT THE FO`S PRIMARY FLIGHT DISPLAY (PFD) SPEED TAPE INDICATED OVER SPEED. REDUCED SPEED TO 235 KTS AND WARNING EXTINGUISHED, AUTOPILOT DISCONNECTED, CAPTAINS PFD WAS NORMAL, TURNED BACK AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) IAW T/C R2A34304, OPERATIONAL CHECK WAS GOOD. THIS ADIRU (S/N 3419) HAS TWO PREVIOUS HISTORY EVENTS FOR OVERSPEED WARNING, UNIT IDENTIFIED AS A ROGUE COMPONENT.  VENDORS FUNCTIONAL TEST OF ADIRU S/N 3419 CONFIRMED FAILURE OF UNIT FOR FAILING ATP STEP 8.9 "ADR DISC I/O EXTERNAL ADR IDW2". REPLACED REAR PANEL ASSEMBLY (A3) AND PERFORMED THERMAL CALIBRAT
